Dominant schedules of a steady job-flow pair

Tankó, József: Dominant schedules of a steady job-flow pair. In: Acta cybernetica, (5) 1. pp. 87-115. (1980)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 5
Number: 1
ISSN: 0324-721X
Page Range: pp. 87-115
Language: angol
Uncontrolled Keywords: Természettudomány, Mérnöki tudományok
Additional Information: Bibliogr.: 115. p.; Summary
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27

Actions (login required)

View Item View Item